# SDR UALA2011071203495

- Difficulty date: July 11, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 78,709 hours, 12,664 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CONTINUOUS FUEL SEEP FROM LT DRAIN INBD OF NR 1 ENGINE.  FUEL IS POOLING IN THE LT DRY BAY. CONTINUOUS FUEL SEEP FROM LT DRAIN INBOARD OF NR 1 ENGINE. FOUND FUEL LEAKING FROM UPPER FWD INBD ANGLE OF DRY BAY. REPAIRED SEALANT.  LEAK CHECKED LEFT WING DRY BAY AND 2EA INBD FUEL TANK ACCESS PANELS AFTER SEALANT CURED 0730-13.  FUELED LEFT MAIN TANK HAS NO LEAKS NOTED FROM DRY BAY OR FUEL ACCESS PANELS.
